# SDR SWAA001535

- Difficulty date: August 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORIZONTAL STAB CENTER SECTION REAR SPAR UPPER AND LOWER AFT LUGS CORRODED.  REPAIRED FITTING LUGS PER SRM ACO ER 00-0809.
